MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 5F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 5F/5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-41-5050
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/07/2011
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately 6 months post op the initial left tka, this (b)(6) male patient was revised due to tibial component loosening.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 02-012-35-5009, logic tibia ps mod insrt sz 5 9mm.
 
Additional Manufacturer Narrative
Section h10: (h3) event has been determined to be a duplicate of 1038671-2011-00040 / c2011-030.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 5F/5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15029547
Report Number1038671-2022-00795
Device Sequence Number4714351
Product Code JWH
UDI-Device Identifier10885862003263
UDI-Public10885862003263
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-012-41-5050
Device Catalogue Number02-012-41-5050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceWhite